FROILAN  M. DOPICO (also F.C. Martínez)
FROILAN M. DOPICO (also F.C. Martínez)
Catedrático de Matemática Aplicada, Universidad Carlos III de Madrid
Verified email at math.uc3m.es - Homepage
Title
Cited by
Cited by
Year
Phase transitions in two-dimensional traffic flow models
JA Cuesta, FC Martínez, JM Molera, A Sánchez
Physical Review E 48, R4175-R4178., 1993
2261993
Dynamics of electric field domains and oscillations of the photocurrent in a simple superlattice model
LL Bonilla, J Galán, JA Cuesta, FC Martínez, JM Molera
Physical Review B 50, 8644-8657, 1994
1711994
Fiedler companion linearizations and the recovery of minimal indices
F De Terán, FM Dopico, DS Mackey
SIAM journal on matrix analysis and applications 31 (4), 2181-2204, 2010
1122010
Spectral equivalence of matrix polynomials and the index sum theorem
F De Terán, FM Dopico, DS Mackey
Linear Algebra and its Applications 459, 264-333, 2014
1002014
Linearizations of singular matrix polynomials and the recovery of minimal indices
F De Teran, F Dopico, D Mackey
The Electronic Journal of Linear Algebra 18, 2009
802009
Linearizations of singular matrix polynomials and the recovery of minimal indices
F De Teran, F Dopico, D Mackey
The Electronic Journal of Linear Algebra 18, 2009
802009
Theoretical approach to two-dimensional traffic flow models
JM Molera, FC Martínez, JA Cuesta, R Brito
Physical Review E 51, 175-187, 1995
751995
Block Kronecker linearizations of matrix polynomials and their backward errors
FM Dopico, PW Lawrence, J Pérez, P Van Dooren
Numerische Mathematik 140 (2), 373-426, 2018
672018
Fiedler companion linearizations for rectangular matrix polynomials
F De Terán, FM Dopico, DS Mackey
Linear algebra and its applications 437 (3), 957-991, 2012
642012
Low rank perturbation of Jordan structure
J Moro, FM Dopico
SIAM journal on matrix analysis and applications 25 (2), 495-506, 2003
632003
The solution of the equation XA+ AXT= 0 and its application to the theory of orbits
F De Terán, FM Dopico
Linear algebra and its applications 434 (1), 44-67, 2011
592011
Domain wall kinetics and tunneling-induced instabilities in superlattices
SH Kwok, TB Norris, LL Bonilla, J Galán, JA Cuesta, FC Martínez, ...
Physical Review B 51, 10171-10174, 1995
561995
Palindromic companion forms for matrix polynomials of odd degree
F De Terán, FM Dopico, DS Mackey
Journal of Computational and Applied Mathematics 236 (6), 1464-1480, 2011
512011
Recovery of eigenvectors and minimal bases of matrix polynomials from generalized Fiedler linearizations
MI Bueno, F De Terán, FM Dopico
SIAM Journal on Matrix Analysis and Applications 32 (2), 463-483, 2011
492011
Matrix polynomials with completely prescribed eigenstructure
F De Terán, FM Dopico, P Van Dooren
SIAM Journal on Matrix Analysis and Applications 36 (1), 302-328, 2015
452015
Consistency and efficient solution of the Sylvester equation for*-congruence
F De Terán, F Dopico
The Electronic Journal of Linear Algebra 22, 2011
432011
Low rank perturbation of Kronecker structures without full rank
F De Teran, FM Dopico
SIAM journal on matrix analysis and applications 29 (2), 496-529, 2007
422007
An orthogonal high relative accuracy algorithm for the symmetric eigenproblem
FM Dopico, JM Molera, J Moro
SIAM Journal on Matrix Analysis and Applications 25 (2), 301-351, 2003
402003
Random versus deterministic two-dimensional traffic flow models
FC Martínez, JA Cuesta, JM Molera, R Brito
Physical Review E 51, R835-R838, 1995
391995
Low rank perturbation of Weierstrass structure
F De Teran, FM Dopico, J Moro
SIAM journal on matrix analysis and applications 30 (2), 538-547, 2008
372008
The system can't perform the operation now. Try again later.
Articles 1–20